Jump to content
CrazyBoards.org

serge

Member
  • Content Count

    62
  • Joined

  • Last visited

1 Follower

About serge

  • Rank
    Member
  1. Hi, I've been stable for about 4 years now but I realised recently that I've become a totally different person from I was before. Back when I was still "sick" I did a personality test and was an INTJ, but recently when I did the test again, I was an ISFJ. My quick, brilliant mind just slowed down to almost a stop and I no longer have the same beliefs in life and have lost much of the passion. I don't believe that this is the real me because all my life experiences have made me who I am previously and I like who I was before (without the anger and angst). Has anybody experienced the same
  2. I get this too. I've been mostly stable for 3 years now but whenever evening comes I become very sensitive. It's like my disorder has been muted and it becomes more "audible" at night, so for example during times when I'm probably supposed to be hypomanic/mixed, I feel it more clearly at night until I take my meds (lamotrigine and risperidone) and then I slowly calm down. I'm guessing it's the medication wearing off towards the end of the day especially if you take medications at night instead of in the morning. If it is really affecting you, maybe you should check with your pdoc about your mo
  3. Unfortunately, its too late to cancel my registration now... whether I participate or not, I'll still have to pay the full price or at least half, so I'll be going for the 3 days intensive course (actually, I really don't want to go ). But it really does sound like a cult right? and a lot of the participants end up being coaches themselves. I was totally not impressed when I went for the preview but was pressured by my friend and another coach to sign up for it. I guess I should have been more firm and totally not think that the course was God's answer to showing me the direction in life (it h
  4. Actually, nobody else knows about my condition except for my sister and friend. This friend has been trying to get me off meds since she took the course herself but I know she means well. And seriously, I had a really long chat with my coach yesterday where I explained to her that mental disorders cannot be cured and stuff but guess what she told me. She said they've cured people with lupus, diabetes, bipolar, schizophrenia and helped a crippled girl walk! WTH. So there is nothing that can't be cured even my ADHD, its whether we want to cure it or not. I've asked if they've checked in with the
  5. Thank you so much for all the replies! I guess I was kind of influenced by all the talk of "don't let your medicine control you" and "you can live life without medication, there are many people with bipolar disorders who came to us and now lives med-free" shit... I was forced by my friend to take this extremely expensive course because she felt that it would do me good. Argh! I guess I'm wrong!! Forgive me, I'll not think of going off my meds ever again! I'm actually really scared of having a relapse, so I don't know why I'm even harbouring such thoughts... it took me so long to finally be
  6. I know the subject header sounds really stupid but I really need help here. I'm going to start a self-discovery kinda course and my coach wants me to stop my meds in order for me to get in touch with my emotions. Somehow, I'm so in control of my emotions that I can't cry or react properly to emotional situations. My coach thinks that the meds are preventing me accessing my true emotional state. Is it wise to do so? My doc insists that its a bad idea but I need to access my true emotions in order to heal from my past memories so I really want to do this. Any idea how I should start doing thi
  7. I think my pdoc is reluctant to tweak my meds again because I'm already on the magic combo. He wants to keep me on as little medication as possible, so I guess that's why the Ginkgo recommendation. I'll test the Ginkgo supplement and see how it goes. Managed to complete a good portion of my research on Friday (without Ginkgo or anything) after a torturing session of focusing really really hard. Maybe I shouldn't keep thinking of taking the easy way out?
  8. Thanks for the replies! I guess my topic title seems a little misleading, like I don't want to be given stims. Actually, its more like my pdoc refused to give me stims. Anyway, I'll keep a note on Wellbutrin and Strattera for the next pdoc visit. As for caffeine, it triggers anxiety so I normally stay clear of that D: As for Ginkgo, I went out during lunch and bought a bottle of Ginkgo Biloba supplements. I was told by the sales lady that it's a little stimulating and shouldn't be taken in the late afternoon. Sounds good. Will be testing it out tomorrow morning when I get ready for a sel
  9. i just got out of my pdoc's office and am feeling rather frustrated. My ability to focus has completely gone out the window and I desperately need concentration to work on a research that needs to be handed in to my boss on Wed. Deep thinking has become a major problem where i can only go so far before i hit a wall and have to concentrate much harder to get past it. This makes making analysis and research a pain. My pdoc says that nothing can be done since I reacted badly to Ritalin (probably due to bipolar) and nothing else works fast enough, so I probably need to live with this for as long a
  10. Thanks for the replies! I think I'll wait out the side effects and see how it goes. At most I'll just stop taking Ritalin before my practices
  11. I am finally starting treatment for my ADHD after stabilizing my Bipolar Disorder and am given Ritalin for it. However, Ritalin is giving me a serious case of trembling hands, fingers and everywhere. I am wondering if there is a stimulant that doesn't have this side effect? I usually take a dose before I start my violin practice to help with my lack of focus but the trembling is not exactly helping when the bow keeps trembling with my hands and I can't practice properly My pdoc says stimulants usually causes trembling but are there are others that do not have this side effect?
  12. Thanks everyone for the replies! I switched a psychiatrist and had my first appointment today. This one was very very much better and I'm back on meds. i'm usually meds compliant but my previous doc seem to keep trying to take me off lamotrigine which I felt was working rather well and I was seriously frustrated esp when I'm in that agitated mood. So now I'm back on Lamotrigine and a few other meds... the new doc did mention that I shouldn't stop cold turkey for lamotrigine so I guess it was a good decision to make the switch.
  13. Ah, my bad. I meant 0.5mg... I did stop zoloft and went back to 200mg of lamotrigine after he lowered it to 100mg w/zoloft but it didn't help much after a week when the zoloft should have been out of my system. It was working rather well before the zoloft, just that the depression was starting to creep in. I was starting to get tired of all this shit and I suggested that maybe it'll get better without the meds, since it made me feel like I've went through 2 years worth of cycles since I was diagnosed a couple of months back, and he was ok with it. I was just hesitant and a little apprehens
  14. A psychiatrist... he told me its ok for lamotrigine. I'm actually running out of meds now, my next appt is next Friday and I don't think I can last until then if I were to try going off it slowly.
  15. I'm currently on 200mg lamotrigine and 50mg Risperdal. A recent addition of Zoloft had sent me out of control and taking off doesn't seem to be helping. So I told my doc if I can go without meds and he said it was fine. I was expecting to slowly go off the meds bu he told me that it was ok to stop cold turkey... Should I? I heard a lot of horror stories..
×
×
  • Create New...